# SDR UALA2009092303004

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 76,759 hours, 8,596 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP SEAT ROWS 45 TO 53 LEFT DOOR 4L FWD EXIT SIGN DOOR 4R AFT EXIT SIGN, LWR WALL EEL ACROSS DOOR 4L AND DOOR 4 GALLEY AREA LWR WALL EMERGENCY LIGHT.  THIS IS REPETITIVE PROBLEM IN THIS AREA FOR ACFT 84XX ACFT OUT OF INTERIOR MODIFICATION.  RE-SECURED LOOSE CONNECTOR IN GALLEY.
